Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR 2018: 0.789

CiteScore 2018: 0.73

SCImago Journal Rank (SJR) 2018: 0.329
Source Normalized Impact per Paper (SNIP) 2018: 0.908

Mathematical Citation Quotient (MCQ) 2018: 0.53

Online
ISSN
1615-7168
See all formats and pricing
More options …
Volume 15, Issue 4

Issues

Another proof of the Beckman–Quarles theorem

Rozália Juhász
Published Online: 2015-10-06 | DOI: https://doi.org/10.1515/advgeom-2015-0027

Abstract

We prove the Beckman-Quarles theorem in a uniform way for all finite dimensions n ≥ 2.

Keywords: Euclidean space; isometry; Beckman-Quarles theorem

About the article

Received: 2014-09-15

Published Online: 2015-10-06

Published in Print: 2015-10-01


Citation Information: Advances in Geometry, Volume 15, Issue 4, Pages 519–521, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2015-0027.

Export Citation

© 2015 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
XUJIAN HUANG and DONGNI TAN
Bulletin of the Australian Mathematical Society, 2017, Volume 95, Number 02, Page 291
[3]
György Pál Gehér
Linear Algebra and its Applications, 2015, Volume 481, Page 280

Comments (0)

Please log in or register to comment.
Log in